On the asymptotic solution of a nonstationary problem on the propagation of a chemical reaction front
Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 265-267
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_2_a0,
author = {V. S. Berman},
title = {On the asymptotic solution of a nonstationary problem on the propagation of a chemical reaction front},
journal = {Doklady Akademii Nauk},
pages = {265--267},
year = {1978},
volume = {242},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a0/}
}
V. S. Berman. On the asymptotic solution of a nonstationary problem on the propagation of a chemical reaction front. Doklady Akademii Nauk, Tome 242 (1978) no. 2, pp. 265-267. http://geodesic.mathdoc.fr/item/DAN_1978_242_2_a0/